Journal directory listing - Volume 21-30 (1976-1985) - Volume 28 (1983)

On a Weyl Multiplier for Multiple Fourier Series Author: Jau-D Chen(Department of Mathematics College of Sciences)


The purpose of this article is to explore a Weyl multiplier for the multiple Fourier series of a certain class of complete orthnormal system. It contains our previous results for a sufficient condition of almost everywhere convergence of the rectangular partial sums for both cases of multiple trignomertric-Fourier series and multiple bounded generalized Walsh-Fourier series.

《Full Text》